Boundary controllability in problems of transmission for a class of second order hyperbolic systems
ESAIM: Control, Optimisation and Calculus of Variations, Volume 2  (1997), p. 343-357
@article{COCV_1997__2__343_0,
     author = {Lagnese, John E.},
     title = {Boundary controllability in problems of transmission for a class of second order hyperbolic systems},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1997},
     pages = {343-357},
     zbl = {0899.93003},
     mrnumber = {1487483},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1997__2__343_0}
}
Lagnese, John E. Boundary controllability in problems of transmission for a class of second order hyperbolic systems. ESAIM: Control, Optimisation and Calculus of Variations, Volume 2 (1997) , pp. 343-357. http://www.numdam.org/item/COCV_1997__2__343_0/

[1] V. Komornik: Exact Controllability and Stabilization: The Multiplier Method, Masson, Paris, 1994. | MR 1359765 | Zbl 0937.93003

[2] J. E. Lagnese: Boundary controllability in transmission problems for thin plates, in Differential Equations, Dynamical Systems, and Control Science, K. D. Elworthy, W. N. Everitt and E. B. Lee, Eds., Lecture Notes in Pure and Applied Mathematics, vol. 152, Marcel Dekker, New York, 1994, 641-658. | MR 1243229 | Zbl 0801.93012

[3] J. Lagnese, G. Leugering, G. Schmidt: Modeling, Analysis and Control of Dynamic Elastic Multi-Link Structures, Birkhäuser, Boston, 1994. | MR 1279380 | Zbl 0810.73004

[4] I. Lasiecka, R. Triggiani: A lifting theorem for the time regularity of solutions of abstract equations with unbounded operators and applications to hyperbolic equations, Proc. AMS 104 ( 1988), 745-755. | MR 964851 | Zbl 0699.47034

[5] J.-L. Lions: Contrôlabilité Exacte, Perturbations et Stabilisation de Systèmes Distribués: Tome 1, Contrôlabilité Exacte, Coll. RMA, vol. 8, Masson, Paris, 1988. | MR 953547 | Zbl 0653.93002

[6] S. Nicaise: Boundary exact controllability of interface problems with singularities I: addition of the coefficients of singularities, SIAM J. Control & Opt. 34 ( 1996), 1512-1532. | MR 1404844 | Zbl 0858.93012

[7] S. Nicaise: Boundary exact controllability of interface problems with singularities II: addition of internal controls, SIAM J. Control & Opt. 35 ( 1997), 585-603. | MR 1436640 | Zbl 0872.93038

[8] O. A. Oleinik, A. S. Shamaev, G. A. Yosifian: Mathematical Problems in Elasticity and Homogenization, Studies in Mathematics and Its Applications, vol. 26, North-Holland, Amsterdam, 1992. | MR 1195131 | Zbl 0768.73003